Jump to content

Think I may have HPPD


Colourmecreepy
 Share

Recommended Posts

Hello All!

 

My name is Victoria.

For the last, about 2 years now, I have been experiencing persisting visual disturbances daily. These vision issues include staticy vision, trails, depth perception issues, light sensitivity, inability to focus.  They used to calm down when I rested (I take almost daily naps because of this), but now it doesn't really seem to go away much.  

I have experimented with a lot of drugs. To be honest, in the past few years though, it has only really been MDMA. Lots of MDMA. I haven't really done much in a while though. One pill in February, and not really anything since last year. I hardly even smoke weed anymore. I feel like somehow the symptoms are getting worse and I am not doing anything anymore. 

I have been to an optometrist, optamologist, I am getting an MRI of my brain done to see if there is any scarring on my brain. I also now experience migraines. 

I had a substance abuse issue about 7 years ago and when I ended those days I recovered almost fully. A couple years after that, I would randomly dabble in stuff, but not that often and I never had these issues unless I was super anxious.

Now this is a part of my life now. No one can tell me what's going on as everything about me shows perfectly healthy everywhere. I have tinted glasses that really help with the light sensitivity at work, but will this ever go away?

Just to clarify, this didn't begin after a particular trip. I recognized these visual disturbances as something I would experience during high points of anxiety as a result of my previous drug use. About 2 years ago, is when it became a daily almost consistent thing throughout the day. Now it's basically present at all points in time.

Just would love to hear from people that may be going through something similar.

Edited by Colourmecreepy
Link to comment
Share on other sites

I have no experience with MDMA but there are a number of people in this forum who do.  From their posts it can certainly cause hppd symptoms.  There are also a number of people who have had delayed symptoms that showed up after they stopped using.  It sounds like you're not using anything now which is the best thing you can do for yourself. Eliminating other possible causes is a good idea which you're also doing.  My visuals will probably never go away but most of my other symptoms did.  Give yourself some time.  If you are experiencing hppd symptoms they can take a while to moderate and/or go away.  Hang in there.  Even if the symptoms are persistent you can live a productive and wonderful life.  Sounds corney but that's the truth.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.